OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.11 (1979) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6463

Title: Sui sistemi massimali di sottovarietà lineari di particolari varietà intersezione completa
Authors: Viola, Paolo
Issue Date: 1979
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Paolo Viola, "Sui sistemi massimali di sottovarietà lineari di particolari varietà intersezione completa", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 109-121.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
11 (1979)
Abstract: Si studiano i sistemi algebrici massimali di sottovarietà lineari dell’intersezione completa di ipersuperfici, singolari in un medesimo punto.
We study the maximal algebraic systems of linear subvarieties of the complete intersection of hypersurfaces, singular in the same point.
URI: http://hdl.handle.net/10077/6463
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.11 (1979)

Files in This Item:

File Description SizeFormat
ViolaRendMat11.pdf558.56 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.